Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Back down this path  (Read 80 times)

0 Members and 1 Guest are viewing this topic.

Offline Mvalachovic

  • Newbie
  • *
  • Posts: 22
  • Rec's: 0
  • Personal text
    • Poke This Member
Back down this path
« on: May 28, 2014, 10:54:02 AM »
Hi all. I've been so much better lately since I started lexapro. But this morning I'm a wreck. Last year I started with the body wide muscle twitches. Saw a neurologist a few times and had an EMG, brain EEG, etc. dr found a pinched nerve in my left hip but other than that just said it was benign. So I've moved on and dealt with it for awhile now. This morning I was sleeping on my right shoulder and I could feel the twitches going like crazy. Usually after I move the twitches stop. This time they kept going and now it's been hours. And they are so light I can't really feel them without touching with my other hand. It's really scaring me again. The only thing I can think of to reassure myself is that I also have a partial tear in that same rotator cuff and it seems to be the same spot that is firing. Anyone have any reassurances???
Bookmark and Share

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 7513
  • Country: us
  • Rec's: 64
  • Gender: Male
  • Mood: Confused
    Confused
    • Poke This Member
Re: Back down this path
« Reply #1 on: May 28, 2014, 12:12:43 PM »
I agree with you that it has to do with your rotator cuff.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1303 Views
Last post April 27, 2007, 12:55:34 PM
by gallipoli
4 Replies
756 Views
Last post May 27, 2009, 05:08:11 AM
by Xalatimo
4 Replies
444 Views
Last post June 03, 2013, 04:32:17 PM
by illbeatit
25 Replies
1111 Views
Last post July 19, 2013, 05:51:52 PM
by dancer67
1 Replies
98 Views
Last post February 28, 2014, 01:40:03 PM
by greend

anything